# SDR AALA950050H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM HAS CORROSION BEYOND LIMITS.  FABRICATED REPAIR DOUBLER FROM 0.050 CRES STEEL AND INSTALL WET WITH BMS 5-95 SEALANT PER ENGINEERING MRB 767-1030.  (M)
